# SDR AU970181

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Contaminated
- Location: Turbine Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 ENGINE OIL FILTER BYPASS BUTTON EXTENDED - FURTHER INVESTIGATION FOUND HEAVY CONTAMINATION OF THE CHIP DETECTOR AND OIL DISCOLOURATION
